Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

Volume: 74 • Issue: 2 • Year: 2010 • Total articles: 17<< Previous issue | Next issue >>
Table of Contents
The effect of a small background inhomogeneity on the asymptotic properties of linear perturbations
A.G. Kulikovskii and N.T. Pashchenko
127-134
A criterion for the existence of four limit cycles in quadratic systems
G.A. Leonov
135-143
Singular boundary characteristics of the Hamilton-Jacobi equation
A.A. Melikyan
144-153
The interconnection of sliding and rolling in the problem of the motion of a homogeneous sphere on a rough horizontal plane
M.V. Ishkhanyan
154-157
Stability diagrams for a heterogeneous ensemble of particles at the collinear libration points of the photogravitational three-body problem
A.S. Zimovshikov and V.N. Tkhai
158-163
The stability boundaries of the steady motion of a satellite with a gyroscope
M.A. Novikov
164-170
Investigation of the effect of seepage or evaporation from a free surface by the method of circular polygons
E.N. Bereslavskii
171-180
Self-similar solution of the plane problem of the evolution of a hydraulic fracture crack in an elastic medium
E.V. Teodorovich
181-187
Similarity and dimensional analysis in the plane problem of the propagation of a vertical hydraulic fracture crack in an elastic medium
A.Kh. Pergament and D.A. Ulkin
188-197
Wave propagation in a fluid-saturated inhomogeneous porous medium
V.S. Polenov and A.V. Chigarev
198-203
Corrugation of a flexible ring under external hydrostatic compression
D.V. Dolgikh and V.V. Kiselev
204-213
An algorithm for the local exhaustive search for alternatives in an essentially non-linear eigenvalue problem
Ye.I. Mikhailovskii and Yu.V. Tulubenskaya
214-222
The end zone of a shear crack propagating at an intersonic velocity
A.M. Linkov
223-231
An equilibrium penny-shaped crack in an inhomogeneous elastic medium
S.M. Aizikovich, L.I. Krenev, B.V. Sobol, and I.S. Trubchik
232-240
The wave field generated by a centre of rotation in an unbounded elastic medium with a semi-infinite conical crack
N.D. Vaisfel'd and G.Ya. Popov
241-248
The Eshelby tensor
I.Yu. Tsvelodub
249-252
Erratum to "The stability of the equilibrium of a pendulum of variable length" [J. Appl. Math. Mech. 73 (2009) 642-647]
L.D. Akulenko and S.V. Nesterov
253-253
Volume: 74 • Issue: 2 • Year: 2010 • Total articles: 17<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100